Alert archive / Idaho / River Flood Warnings in 2013

River Flood Warning 4, NWS Spokane, WA

May 13, 2013Boundary County, Idaho

NWS Spokane, WA issued this river flood warning at May 13, 2013, 11:01 PM PDT for Boundary County, Idaho. It took effect at May 14, 2013, 12:08 AM PDT. It was in force for 53 hr.

The area

The outline as issued.

The facts

Issued
May 13, 2013, 11:01 PM PDT (06:01 UTC)
In effect from
May 14, 2013, 12:08 AM PDT
Expired
May 16, 2013, 4:48 AM PDT
In force
53 hr
Issued by
NWS Spokane, WA
Area
Storm-based polygon
Flood severity
Minor

County Boundary County, ID

The radar

The Spokane radar (KOTX), 173 km from the middle of the area, began a volume at 06:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Moyie River at Eastport (EASI1). The gauge peaked at 9.08 ft at May 14, 2013, 2:00 AM PDT.

actionminormoderatemajor789101105/1405/1505/1605/17
Action stage
8 ft
Minor stage
9 ft
Moderate stage
10 ft
Major stage
11 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 12306500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

646 
WGUS46 KOTX 140601
FLWOTX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPOKANE, WA
1101 PM PDT MON MAY 13 2013

...THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS AND LAKES IN IDAHO...

  MOYIE RIVER AT EASTPORT AFFECTING BOUNDARY COUNTY

...ABOVE AVERAGE TEMPERATURES FROM LAST WEEK AND RECENT RAINFALL OVER
THE LAST 24 HOURS HAVE CAUSED INCREASED MOUNTAIN SNOW MELT AND RUNOFF
INTO THE MOYIE RIVER. WITH CONSIDERABLE SNOWPACK STILL IN THE 
MOUNTAIN...INCREASED RUNOFF WILL CONTINUE OVER THE NEXT SEVERAL DAYS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OTX

THE SPRING SNOW MELT RUNOFF IN LAKES AND RIVERS IS DANGEROUSLY COLD 
AND CAN BE LIFE THREATENING FOR THOSE THAT COME INTO CONTACT WITH THE
WATER. TAKE APPROPRIATE PRECAUTIONS.

BE AWARE OF LARGE DEBRIS IN THE RIVER. HIGH WATER LEVELS CAN PUSH 
LOGS AND OTHER LARGE DEBRIS INTO THE RIVER...INCREASING THE DANGER TO
PEOPLE AND BOATS.

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE PASSAGE.AS LITTLE 
AS ONE FOOT OF WATER ON THE ROAD CAN MOVE MOST VEHICLES OFF THE ROAD.

&&

IDC021-141801-
/O.NEW.KOTX.FL.W.0004.130514T0708Z-130516T1148Z/
/EASI1.1.RS.130514T0708Z.130514T1800Z.130516T0000Z.NR/
1101 PM PDT MON MAY 13 2013

THE NATIONAL WEATHER SERVICE IN SPOKANE, WA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MOYIE RIVER AT EASTPORT.
* UNTIL LATE WEDNESDAY NIGHT.
* AT  9:45 PM MONDAY THE STAGE WAS  8.88 FEET. 
* FLOOD STAGE IS  9.00 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY MIDNIGHT TUESDAY MORNING AND 
  CONTINUE TO RISE TO NEAR  9.4 FEET BY TUESDAY LATE MORNING. THE 
  RIVER IS FORECAST TO FALL BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON.

&&

LAT...LON 4902 11627 4901 11609 4871 11610 4872 11622 4902 11627

 
* AT  10.0 FEET...SEVERAL HOMES ARE FLOODED ON U.S. 95 SOUTH OF 
  EASTPORT. FLOODING OCCURS ON PORTIONS OF MEADOW CREEK ROAD BETWEEN 
  EASTPORT AND MEADOW CREEK.
* AT   9.9 FEET...WATER ENTERS BASEMENTS OF GOVERNMENT HOUSING ON U.S.
  95...JUST SOUTH OF THE CANADIAN BORDER. 
* AT   9.0 FEET...LOWLAND FLOODING OCCURS BETWEEN EASTPORT AND ADDIE.

$$
2 follow-up statements
279 
WGUS86 KOTX 140947
FLSOTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE, WA
247 AM PDT TUE MAY 14 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS AND LAKES 
IN WASHINGTON...

  KETTLE RIVER NEAR FERRY ABOVE CURLEW AFFECTING FERRY COUNTY.

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS AND LAKES IN 
IDAHO...

  MOYIE RIVER AT EASTPORT AFFECTING BOUNDARY COUNTY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS AND LAKES IN 
WASHINGTON...
  OKANOGAN RIVER NEAR TONASKET AFFECTING OKANOGAN COUNTY

...WARM WEATHER FROM LAST WEEK MELTED SOME OF THE HIGH ELEVATION
SNOWPACK IN THE EAST CASCADES AND SOUTHERN BRITISH COLUMBIA
MOUNTAINS...CREATING RISES ON AREA RIVERS. MINOR FLOODING IS
OCCURRING ON THE OKANOGAN RIVER AND THE MOYIE RIVER. A COOL DOWN 
TO MORE SEASONABLY NORMAL TEMPERATURES IS FORECAST THIS WEEK...WHICH 
WILL DECREASE THE MOUNTAIN SNOW MELT AND BRING RIVER LEVELS DOWN AFTER 
MID-WEEK...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OTX

THE SPRING SNOW MELT RUNOFF IN LAKES AND RIVERS IS DANGEROUSLY COLD 
AND CAN BE LIFE THREATENING FOR THOSE THAT COME INTO CONTACT WITH THE
WATER. TAKE APPROPRIATE PRECAUTIONS.

BE AWARE OF LARGE DEBRIS IN THE RIVER. HIGH WATER LEVELS CAN PUSH 
LOGS AND OTHER LARGE DEBRIS INTO THE RIVER...INCREASING THE DANGER TO
PEOPLE AND BOATS.

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE PASSAGE.AS LITTLE 
AS ONE FOOT OF WATER ON THE ROAD CAN MOVE MOST VEHICLES OFF THE ROAD.

&&

WAC047-150947-
/O.CON.KOTX.FL.W.0001.000000T0000Z-130519T2132Z/
/TONW1.2.SM.130510T0800Z.130515T1800Z.130519T0932Z.NO/
247 AM PDT TUE MAY 14 2013

THE FLOOD WARNING CONTINUES FOR
  THE OKANOGAN RIVER NEAR TONASKET.
* UNTIL SUNDAY AFTERNOON.
* AT  2:15 AM TUESDAY THE STAGE WAS 16.86 FEET. 
* FLOOD STAGE IS 15.00 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE TO RISE TO NEAR  17.1 
  FEET BY LATE TUESDAY MORNING. THE RIVER IS FORECAST TO FALL BELOW 
  FLOOD STAGE EARLY SUNDAY MORNING.

&&

LAT...LON 4895 11945 4893 11932 4825 11951 4832 11968 4895 11945

 
* AT  18.0 FEET...MAJOR FLOODING OF SURROUNDING CROPLAND IS LIKELY. 
  SOME HOMES AND BUILDINGS ADJACENT TO THE RIVER WILL EXPERIENCE SOME
  BASEMENT AND FIRST FLOOR FLOODING.
* AT  17.5 FEET...WATER WILL BE BEHIND THE LEVEE DUE TO SEEPAGE, 
  FLOODING THE MOTOCROSS TRACK DOWNSTREAM OF THE CITY OF OKANOGAN.
* AT  17.0 FEET...LOW LYING FIELDS AND PASTURE LAND IN THE FLOOD PLAIN
  ALONG THE OKANOGAN RIVER VALLEY, FROM OROVILLE TO OKANOGAN, WILL BE
  FLOODED. 
* AT  15.0 FEET...MINOR FLOODING OF LOW-LYING AREAS IS LIKELY BETWEEN 
  OROVILLE AND TONASKET.

$$

IDC021-150947-
/O.EXT.KOTX.FL.W.0004.000000T0000Z-130516T1148Z/
/EASI1.1.RS.130514T0615Z.130514T1800Z.130515T2348Z.NR/
247 AM PDT TUE MAY 14 2013

...FLOOD WARNING NOW IN EFFECT UNTIL LATE WEDNESDAY NIGHT...
 THE FLOOD WARNING CONTINUES FOR
  THE MOYIE RIVER AT EASTPORT.
* UNTIL LATE WEDNESDAY NIGHT.
* AT  1:45 AM TUESDAY THE STAGE WAS  9.09 FEET. 
* FLOOD STAGE IS  9.00 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE TO RISE TO NEAR  9.4 
  FEET BY LATE THIS MORNING. THE RIVER IS FORECAST TO FALL BELOW 
  FLOOD STAGE WEDNESDAY AFTERNOON.

&&

LAT...LON 4902 11627 4901 11609 4871 11610 4872 11622 4902 11627

 
* AT  10.0 FEET...SEVERAL HOMES ARE FLOODED ON U.S. 95 SOUTH OF 
  EASTPORT. FLOODING OCCURS ON PORTIONS OF MEADOW CREEK ROAD BETWEEN 
  EASTPORT AND MEADOW CREEK.
* AT   9.9 FEET...WATER ENTERS BASEMENTS OF GOVERNMENT HOUSING ON U.S.
  95...JUST SOUTH OF THE CANADIAN BORDER. 
* AT   9.0 FEET...LOWLAND FLOODING OCCURS BETWEEN EASTPORT AND ADDIE.


$$

WAC019-141017-
/O.CAN.KOTX.FL.W.0003.000000T0000Z-130515T2332Z/
/FRYW1.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.NO/
247 AM PDT TUE MAY 14 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE KETTLE RIVER NEAR FERRY ABOVE CURLEW.
* AT  2:15 AM TUESDAY THE STAGE WAS 17.85 FEET. 
* FLOOD STAGE IS 18.50 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 18.3 FEET.  THE 
  RIVER IS FORECAST TO CONTINUE FALLING TO 17.5 FEET BY WEDNESDAY 
  MORNING.

&&

LAT...LON 4900 11888 4898 11841 4882 11843 4886 11880 4900 11888

 
* AT  19.0 FEET...FLOODING AT BEAL PARK ON WEST KETTLE RIVER ROAD, 
  WEST OF CURLEW. 'OL SWIMMING HOLE PARK IN CURLEW WILL BE INUNDATED.
  FLOODING OF YARDS AND OUTBUILDINGS ALONG THE RIVER FROM THE 
  CANADIAN BORDER THROUGH CURLEW ON BOTH SIDES OF THE RIVER. SOME 
  DRIVEWAYS ON KETTLE RIVER ROAD WILL BE FLOODED. WATER WILL BE OVER 
  CUSTOMS ROAD NEAR RIVERVIEW LANE.
* AT  18.5 FEET...FLOODING BEGINS ON CUSTOMS ROAD NEAR MILE POST 6.
* AT  18.3 FEET...MINOR FLOODING WILL OCCUR IN THE 'OL SWIMMING HOLE 
  COUNTY PARK IN CURLEW.


$$
787 
WGUS86 KOTX 141503
FLSOTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE, WA
803 AM PDT TUE MAY 14 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS AND LAKES 
IN IDAHO...

  MOYIE RIVER AT EASTPORT AFFECTING BOUNDARY COUNTY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS AND LAKES IN 
WASHINGTON...
  OKANOGAN RIVER NEAR TONASKET AFFECTING OKANOGAN COUNTY

...WARM WEATHER FROM LAST WEEK MELTED SOME OF THE HIGH ELEVATION
SNOWPACK IN THE EAST CASCADES AND SOUTHERN BRITISH COLUMBIA
MOUNTAINS...CREATING RISES ON AREA RIVERS. THE OKANOGAN RIVER CONTINUES
TO RISE AND HAS INCREASED IN SEVERITY FROM MINOR TO MODERATE FLOODING.
A COOL DOWN TO MORE SEASONABLY NORMAL TEMPERATURES IS FORECAST THIS 
WEEK...WHICH WILL DECREASE THE MOUNTAIN SNOW MELT AND BRING RIVER LEVELS 
DOWN AFTER MID-WEEK...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OTX

THE SPRING SNOW MELT RUNOFF IN LAKES AND RIVERS IS DANGEROUSLY COLD 
AND CAN BE LIFE THREATENING FOR THOSE THAT COME INTO CONTACT WITH THE
WATER. TAKE APPROPRIATE PRECAUTIONS.

BE AWARE OF LARGE DEBRIS IN THE RIVER. HIGH WATER LEVELS CAN PUSH 
LOGS AND OTHER LARGE DEBRIS INTO THE RIVER...INCREASING THE DANGER TO
PEOPLE AND BOATS.

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE PASSAGE.AS LITTLE 
AS ONE FOOT OF WATER ON THE ROAD CAN MOVE MOST VEHICLES OFF THE ROAD.

&&

WAC047-151503-
/O.CON.KOTX.FL.W.0001.000000T0000Z-130519T2132Z/
/TONW1.2.SM.130510T0800Z.130515T1800Z.130519T0932Z.NO/
803 AM PDT TUE MAY 14 2013

THE FLOOD WARNING CONTINUES FOR
  THE OKANOGAN RIVER NEAR TONASKET.
* UNTIL SUNDAY AFTERNOON.
* AT  7:15 AM TUESDAY THE STAGE WAS 17.00 FEET. 
* FLOOD STAGE IS 15.00 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE TO RISE TO NEAR 17.1 
  FEET BY TUESDAY EVENING. THE RIVER IS EXPECTED TO BEGIN RECEDING BY
  WEDNESDAY EVENING AND FALL BELOW FLOOD STAGE EARLY SUNDAY MORNING.

&&

LAT...LON 4895 11945 4893 11932 4825 11951 4832 11968 4895 11945

 
* AT  18.0 FEET...MAJOR FLOODING OF SURROUNDING CROPLAND IS LIKELY. 
  SOME HOMES AND BUILDINGS ADJACENT TO THE RIVER WILL EXPERIENCE SOME
  BASEMENT AND FIRST FLOOR FLOODING.
* AT  17.5 FEET...WATER WILL BE BEHIND THE LEVEE DUE TO SEEPAGE, 
  FLOODING THE MOTOCROSS TRACK DOWNSTREAM OF THE CITY OF OKANOGAN.
* AT  17.0 FEET...LOW LYING FIELDS AND PASTURE LAND IN THE FLOOD PLAIN
  ALONG THE OKANOGAN RIVER VALLEY, FROM OROVILLE TO OKANOGAN, WILL BE
  FLOODED. 
* AT  15.0 FEET...MINOR FLOODING OF LOW-LYING AREAS IS LIKELY BETWEEN 
  OROVILLE AND TONASKET.

$$

IDC021-141533-
/O.CAN.KOTX.FL.W.0004.000000T0000Z-130516T1148Z/
/EASI1.1.RS.130514T0615Z.130514T1015Z.130514T1245Z.NR/
803 AM PDT TUE MAY 14 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE MOYIE RIVER AT EASTPORT.
* AT  6:45 AM TUESDAY THE STAGE WAS  8.94 FEET. 
* FLOOD STAGE IS  9.00 FEET.
* FELL BELOW FLOOD STAGE AT 5:45 AM TUESDAY.
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE TO FALL THROUGH THIS
  WEEK AND IS FORECASTED TO FALL BELOW ITS ACTION STAGE OF 8.0 FEET
  BY THIS WEEKEND.

&&

LAT...LON 4902 11627 4901 11609 4871 11610 4872 11622 4902 11627

 
* AT  10.0 FEET...SEVERAL HOMES ARE FLOODED ON U.S. 95 SOUTH OF 
  EASTPORT. FLOODING OCCURS ON PORTIONS OF MEADOW CREEK ROAD BETWEEN 
  EASTPORT AND MEADOW CREEK.
* AT   9.9 FEET...WATER ENTERS BASEMENTS OF GOVERNMENT HOUSING ON U.S.
  95...JUST SOUTH OF THE CANADIAN BORDER. 
* AT   9.0 FEET...LOWLAND FLOODING OCCURS BETWEEN EASTPORT AND ADDIE.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this river flood warning went out at May 13, 10:31 PM PDT, 30 minutes earlier.

Area forecast discussion, May 13, 10:31 PM PDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
1031 PM PDT Mon May 13 2013

.SYNOPSIS...
The arrival of cooler, more seasonal temperatures will continue
through the upcoming work week and weekend which will allow many
rivers to recede.

&&

.UPDATE...
The strong showers and thunderstorms that developed earlier this
evening have decreased and moved east. Some scattered showers
remain across northern WA and the north ID panhandle, which will
continue for the next few hours and then decrease overnight.

.DISCUSSION...
Tonight: Observations show the cold front pushing across the
western basin early this afternoon. Light to moderate rainfall has
blossomed along the leading edge of the front. This wave is also
forcing some thunderstorms across northeast Oregon as daytime
heating produces an increasingly unstable atmosphere at low and
mid levels. These thunderstorms are expect to begin to develop
further northeast into the Northeast Blues, Camas Prairie and into
the Central Panhandle Mountains through the afternoon. Strong
shear profiles will support organized thunderstorms with some
possibly becoming severe through approximately 9:00 PM this
evening. The main threat will be for strong outflow winds and
possibly some severe hail. As a result, we have issued a Severe
Thunderstorm Watch for Asotin, Lewis and Nez Perce counties as
these counties will see the best chance for severe weather.

The other area of focus for thunderstorms later this afternoon
into this evening will be behind the front. Clouds have already
began to clear out around the Wenatchee Area up to Omak. As this
clearing progresses further eastward across the region, afternoon
heating combined with cooler temperatures aloft, will promote
steepening lapse rates. As a result, I do expect some thunderstorms
to begin to develop over these western zones in the next couple of
hours and continue to develop eastward behind the front through at
least the early evening hours. This system will push east of the
region overnight with showers and thunderstorms diminishing with
nightfall. /SVH

Tuesday through Friday: Seasonal weather expected for the upcoming
week with a progressive spring pattern. A series of weak weather
systems will move through the region with a chance of showers.
This will help the river levels taper off across northern Cascades
and northern mountains, especially for the Okanogan and Kettle
Rivers. The potent upper level trough responsible for the active
weather today, will quickly exited the region, allowing for a
drier, more stable westerly flow across the Inland Northwest for
Tuesday and Tuesday night. Any convection will be limited to the
higher mountain peaks. Temperatures will be on the cooler side but
more seasonal with widespread 60s for daytime highs and lows in
the 40s. The next in a series of Pacific troughs will pivot toward
the Washington coast on Wednesday with a weak frontal boundary
pushing east of the Cascades by Wednesday morning. This front will
weaken as it pushes across northeast Washington and far north
Idaho by afternoon. The best chance for light showers will be over
the northern mountains and but looks to stable to produce thunder.
The upper level trough axis will migrate inland for Thursday into
Friday. This feature will help destabilize conditions and lead to
showery conditions especially during the afternoon and evening
hours. The negative tilt orientation of the trough and increased
instability could support an increased threat of thunderstorms
especially over northeast Washington and north Idaho. Again more
seasonal temperatures are expected through Friday. /rfox

Friday night to Monday: A progressive pattern will continue shower
chances, especially around the mountains, and seasonal temperatures.
Friday night to Saturday a stretching upper trough edges east.
This feature will provide focus for moisture and instability with
shower chances through much of the region Friday night. The
highest threat will be across the north WA and ID mountains, as
well as over the Cascades in the onshore flow. The lowest risk
will be in the lee of the Cascades and deeper Columbia Basin. Some
convective instability will keep a threat of thunderstorms going
over the northeast WA and ID mountains early Friday evening too.
Overnight into Saturday the shower threat retreats to the mountain
zones as the trough axis continues to edge east and some drier air
intrudes from the west. Saturday night and especially Sunday the
next trough moves across the Cascades. This will renew the threat
of showers across the region, but precipitation is by no means
certain. Moisture and instability is limited. The highest risk
will remain again in the mountains. A threat of thunderstorms also
returns to northeast WA and ID where a couple hundred joules of
CAPE. This is when the trough axis and best lift is passing.
Sunday night into Monday high pressure builds in and the overall
precipitation threat will be minimized. The Panhandle mountains
will keep the primary shower threat. Temperatures are expected to
linger near or just slightly above seasonal norms much of the
period, but some warming is suggested toward Monday (into Tuesday
before another possible system toward the middle of next week).
/J. Cote'

&&

.AVIATION...
06Z TAFS:
Winds are expected to remain elevated through 08z and then decrease
overnight. KSFF, KCOE, KPUW could see some shallow fog form towards
daybreak as winds continue to decrease. Mainly mid and high level
clouds expected Tue with lighter winds.

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        40  63  43  66  45  67 /  10   0   0  10  10  30
Coeur d'Alene  40  63  40  65  42  65 /  10   0   0  10  10  40
Pullman        40  63  40  67  43  67 /  10   0   0  10  10  30
Lewiston       44  72  44  74  50  74 /   0   0   0  10  10  20
Colville       39  67  40  69  41  71 /  10  10  10  20  20  40
Sandpoint      40  63  40  65  40  65 /  30  10   0  20  10  40
Kellogg        41  63  41  63  45  62 /  30  10   0  10  20  40
Moses Lake     44  70  45  72  47  76 /   0   0   0  10  10  20
Wenatchee      44  69  48  70  49  72 /   0   0   0  10  10  20
Omak           41  69  41  71  41  72 /   0   0  10  10  10  30

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...None.
WA...None.

&&
Hazardous weather outlook, May 13, 7:41 PM PDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
741 PM PDT MON MAY 13 2013

IDZ001>004-026-027-WAZ031>038-041>044-150245-
NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE-
CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA-
EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU-
741 PM PDT MON MAY 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL
WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND
SOUTHEAST WASHINGTON.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 13, 6:14 PM PDT, 4 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
614 PM PDT MON MAY 13 2013

WAZ035>038-140145-
FERRY WA-STEVENS WA-LINCOLN WA-
614 PM PDT MON MAY 13 2013

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL LINCOLN COUNTY IN EAST CENTRAL WASHINGTON
  SOUTHWESTERN STEVENS COUNTY IN NORTHEAST WASHINGTON
  SOUTHEASTERN FERRY COUNTY IN NORTHEAST WASHINGTON

UNTIL 645 PM PDT

AT 609 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 29 MILES SOUTH OF
SHERMAN PASS TO 27 MILES WEST OF DAVENPORT..AND MOVING EAST AT 20
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
   CRESTON...
   CEDONIA... HUNTERS AND  LINCOLN...
   MILES... TELFORD AND  FRUITLAND...

LAT...LON 4822 11790 4761 11840 4782 11881 4823 11844
TIME...MOT...LOC 0113Z 280DEG 19KT 4819 11836 4777 11868

NISBET
Special weather statement, May 13, 6:43 PM PDT, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
643 PM PDT MON MAY 13 2013

WAZ036>038-140215-
FERRY WA-STEVENS WA-LINCOLN WA-
643 PM PDT MON MAY 13 2013

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  EXTREME NORTH CENTRAL LINCOLN COUNTY IN EAST CENTRAL WASHINGTON
  SOUTHERN STEVENS COUNTY IN NORTHEAST WASHINGTON
  SOUTHEASTERN FERRY COUNTY IN NORTHEAST WASHINGTON

UNTIL 715 PM PDT

AT 637 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES WEST OF
CHEWELAH TO 21 MILES NORTHWEST OF DAVENPORT..AND MOVING EAST AT 30
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH VERY HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
   CHEWELAH...MILES...WILLPINIT...VALLEY

LAT...LON 4837 11751 4784 11795 4792 11847 4835 11805
TIME...MOT...LOC 0142Z 268DEG 26KT 4828 11797 4792 11831

NISBET
Special weather statement, May 13, 7:15 PM PDT, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
715 PM PDT MON MAY 13 2013

WAZ037-140245-
PEND OREILLE WA-STEVENS WA-SPOKANE WA-
715 PM PDT MON MAY 13 2013

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN SPOKANE COUNTY IN EASTERN WASHINGTON
  SOUTHERN STEVENS COUNTY IN NORTHEAST WASHINGTON
  SOUTHERN PEND OREILLE COUNTY IN NORTHEAST WASHINGTON

UNTIL 745 PM PDT

AT 709 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF
CHEWELAH TO 8 MILES SOUTH OF CHEWELAH TO 25 MILES SOUTHWEST OF
CHEWELAH..AND MOVING EAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH VERY HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
  SPRINGDALE...USK...LOON LAKE...DEER LAKE...

LAT...LON 4844 11707 4809 11722 4791 11766 4803 11822
      4816 11778 4849 11772
TIME...MOT...LOC 0213Z 284DEG 32KT 4837 11758 4817 11761
          4802 11806

NISBET
Special weather statement, May 13, 7:41 PM PDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
741 PM PDT MON MAY 13 2013

IDZ001-WAZ037-140315-
BONNER ID-PEND OREILLE WA-STEVENS WA-
741 PM PDT MON MAY 13 2013

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL STEVENS COUNTY IN NORTHEAST WASHINGTON
  SOUTHERN PEND OREILLE COUNTY IN NORTHEAST WASHINGTON
  WEST CENTRAL BONNER COUNTY IN THE PANHANDLE OF IDAHO

UNTIL 815 PM PDT

AT 737 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST
OF NEWPORT TO 10 MILES SOUTHEAST OF CHEWELAH..AND MOVING NORTHEAST AT
35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
   SOUTH SKOOKUM LAKE CAMPGROUND...
   SACHEEN LAKE...
   DALKENA...
   BEAD LAKE CAMPGROUND...

LAT...LON 4841 11668 4808 11737 4815 11783 4843 11724
TIME...MOT...LOC 0240Z 247DEG 30KT 4831 11721 4816 11760

NISBET
Special weather statement, May 13, 8:00 PM PDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
800 PM PDT MON MAY 13 2013

IDZ001-WAZ037-140330-
BONNER ID-PEND OREILLE WA-
800 PM PDT MON MAY 13 2013

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN PEND OREILLE COUNTY IN NORTHEAST WASHINGTON
  WEST CENTRAL BONNER COUNTY IN THE PANHANDLE OF IDAHO

UNTIL 830 PM PDT

AT 756 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES WEST OF NEWPORT..MOVING NORTHEAST AT 40
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH VERY HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
   DALKENA... USK AND  CUSICK...
   BEAD LAKE CAMPGROUND...
   SOUTH SKOOKUM LAKE CAMPGROUND AND BROWNS LAKE CAMPGROUND...

LAT...LON 4850 11710 4830 11669 4811 11731 4826 11748
TIME...MOT...LOC 0259Z 244DEG 33KT 4822 11727

NISBET
Special weather statement, May 13, 8:15 PM PDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
815 PM PDT MON MAY 13 2013

IDZ001-WAZ037-140345-
BONNER ID-PEND OREILLE WA-
815 PM PDT MON MAY 13 2013

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN PEND OREILLE COUNTY IN NORTHEAST WASHINGTON
  CENTRAL BONNER COUNTY IN THE PANHANDLE OF IDAHO

UNTIL 845 PM PDT

AT 810 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTH OF PRIEST RIVER..MOVING NORTHEAST
AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH VERY HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
   COLBURN...KOOTENAI AND PONDERAY

LAT...LON 4850 11651 4834 11637 4814 11708 4829 11723
TIME...MOT...LOC 0313Z 247DEG 32KT 4829 11690

NISBET

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 8:15 PM PDTSpecial Weather StatementOTXBonner30 min

Nearby

River Flood Warnings in Idaho, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.